# SDR MZZA99148

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65162252
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURNG S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CRACK WAS FOUND ON NR 4 L/E FLAP CENTER HINGE MOUNT FITTING OUTBOARD LUG.  THE DAMAGED FLAP WAS REMOVED AND REPLACED WITH A NEW ONE PER B727 MM CHAPTER 27-81-0 AND OPERATIONAL CHECK FOUND TO BE SATISFACTORY.  (M)
